# SDR MWEA011428

- Difficulty date: November 14, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 42,614 hours, 32,652 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115057
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FUSELAGE STATION 83.5 BY 10 LEFT IS CRACKED.  LENGTH OF CRACK IS 1.00 INCH.  STOPPED DRILL, FABRICATED AND INSTALLED REPAIR ANGLE.
